Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 68, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Sep 20, 2021, 5:57 PM CDT for 4 counties in Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 20, 2021, 5:57 PM CDT (22:57 UTC)
- Expired
- Sep 20, 2021, 7:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, WI, Bayfield County, WI, Iron County, WI, Sawyer County, WI
The radar
The Duluth radar (KDLH), 139 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 20, 6:01 PM CDT | TSTM WND DMG | 4 Ssw Ashland, WI | A LARGE PINE TREE WAS DOWN NEAR THE SPOTTERS LOCATION. |
| Sep 20, 6:01 PM CDT | MARINE TSTM WIND 52 | 3 Sw Ashland, WI | ASOS STATION KASX ASHLAND AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 5:14 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
765
WUUS53 KDLH 202257
SVRDLH
WIC003-007-051-113-210000-
/O.NEW.KDLH.SV.W.0068.210920T2257Z-210921T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
557 PM CDT Mon Sep 20 2021
The National Weather Service in Duluth MN has issued a
* Severe Thunderstorm Warning for...
Southeastern Bayfield County in northwestern Wisconsin...
Northwestern Iron County in northwestern Wisconsin...
West central Ashland County in northwestern Wisconsin...
Northern Sawyer County in northwestern Wisconsin...
* Until 700 PM CDT.
* At 556 PM CDT, severe thunderstorms were located along a line
extending from near Benoit, to near Namekagon Lake, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Sanborn around 600 PM CDT.
Ashland around 615 PM CDT.
Other locations in the path of these severe thunderstorms include
Odanah, Marengo, Mellen, Gurney and Saxon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4640 9022 4611 9126 4649 9106 4669 9064
4662 9054 4662 9049 4660 9044 4657 9044
4656 9041 4653 9039 4655 9033 4654 9031
4652 9031 4652 9027 4650 9026 4651 9023
4647 9019
TIME...MOT...LOC 2256Z 238DEG 39KT 4645 9103 4621 9116
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Huyck4 follow-up statements
459
WWUS53 KDLH 202314
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
614 PM CDT Mon Sep 20 2021
WIC113-202323-
/O.CAN.KDLH.SV.W.0068.000000T0000Z-210921T0000Z/
Sawyer WI-
614 PM CDT Mon Sep 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAWYER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
LAT...LON 4640 9022 4615 9110 4616 9117 4660 9083
4669 9065 4662 9054 4662 9048 4660 9045
4657 9044 4656 9041 4653 9039 4655 9033
4654 9031 4652 9031 4652 9028 4650 9026
4651 9023 4647 9019
TIME...MOT...LOC 2313Z 248DEG 39KT 4656 9073 4615 9112
$$
WIC003-007-051-210000-
/O.CON.KDLH.SV.W.0068.000000T0000Z-210921T0000Z/
Bayfield WI-Iron WI-Ashland WI-
614 PM CDT Mon Sep 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN BAYFIELD...NORTHWESTERN IRON AND WEST CENTRAL
ASHLAND COUNTIES...
At 613 PM CDT, severe thunderstorms were located along a line
extending from near Odanah, to near Namekagon Lake, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Odanah, Mellen, Upson, Hurley and Gile.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4640 9022 4615 9110 4616 9117 4660 9083
4669 9065 4662 9054 4662 9048 4660 9045
4657 9044 4656 9041 4653 9039 4655 9033
4654 9031 4652 9031 4652 9028 4650 9026
4651 9023 4647 9019
TIME...MOT...LOC 2313Z 248DEG 39KT 4656 9073 4615 9112
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Huyck068
WWUS53 KDLH 202333
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
633 PM CDT Mon Sep 20 2021
WIC007-202342-
/O.CAN.KDLH.SV.W.0068.000000T0000Z-210921T0000Z/
Bayfield WI-
633 PM CDT Mon Sep 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAYFIELD COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
LAT...LON 4640 9022 4620 9092 4621 9092 4666 9071
4669 9065 4662 9054 4662 9047 4657 9044
4656 9041 4653 9039 4655 9033 4654 9031
4652 9031 4652 9028 4650 9026 4651 9023
4647 9019
TIME...MOT...LOC 2332Z 233DEG 39KT 4660 9061 4650 9070 4629 9082
$$
WIC003-051-210000-
/O.CON.KDLH.SV.W.0068.000000T0000Z-210921T0000Z/
Iron WI-Ashland WI-
633 PM CDT Mon Sep 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN IRON AND WEST CENTRAL ASHLAND COUNTIES...
At 632 PM CDT, severe thunderstorms were located along a line
extending from near Odanah, to 7 miles northeast of Marengo, to 7
miles west of Mellen, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hurley, Mellen, Marengo, Saxon, Gurney, Odanah, Upson, Gile,
Montreal, Kimball, Pence, Bad River Reservation, Gile Flowage, Cedar,
Franks Field, High Bridge, Iron Belt, New Odanah, Birch Hill, and
Copper Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4640 9022 4620 9092 4621 9092 4666 9071
4669 9065 4662 9054 4662 9047 4657 9044
4656 9041 4653 9039 4655 9033 4654 9031
4652 9031 4652 9028 4650 9026 4651 9023
4647 9019
TIME...MOT...LOC 2332Z 233DEG 39KT 4660 9061 4650 9070 4629 9082
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Huyck403
WWUS53 KDLH 202350
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
650 PM CDT Mon Sep 20 2021
WIC003-051-210000-
/O.CON.KDLH.SV.W.0068.000000T0000Z-210921T0000Z/
Iron WI-Ashland WI-
650 PM CDT Mon Sep 20 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN IRON AND CENTRAL ASHLAND COUNTIES...
At 650 PM CDT, severe thunderstorms were located along a line
extending from 14 miles northeast of Odanah, to Saxon, to near
Mellen, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mellen, Saxon, Gurney, Kimball, Cedar, Birch Hill, Copper Falls State
Park, and Bad River Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4644 9028 4632 9071 4662 9054 4662 9047
4657 9044 4656 9041 4653 9039 4655 9033
4654 9031 4652 9031 4652 9028 4650 9026
4651 9023 4650 9022
TIME...MOT...LOC 2350Z 244DEG 46KT 4669 9040 4651 9044 4638 9061
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Huyck384
WWUS53 KDLH 202358
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
658 PM CDT Mon Sep 20 2021
WIC003-051-210008-
/O.EXP.KDLH.SV.W.0068.000000T0000Z-210921T0000Z/
Iron WI-Ashland WI-
658 PM CDT Mon Sep 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN IRON AND CENTRAL
ASHLAND COUNTIES WILL EXPIRE AT 700 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 AM CDT for northwestern
Wisconsin.
LAT...LON 4644 9028 4632 9071 4662 9054 4662 9047
4657 9044 4656 9041 4653 9039 4655 9033
4654 9031 4652 9031 4652 9028 4650 9026
4651 9023 4650 9022
TIME...MOT...LOC 2358Z 238DEG 39KT 4673 9031 4655 9035 4642 9052
$$
HuyckWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 5:33 PM CDT, 24 minutes earlier.
Area forecast discussion, Sep 20, 5:33 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
533 PM CDT Mon Sep 20 2021
.UPDATE...
Issued at 533 PM CDT Mon Sep 20 2021
A Tornado Watch has been issued for all of the northwest Wisconsin
counties in the CWA excluding Douglas and Burnett and remains in
effect until 1 AM CDT. A line of thunderstorms continue to move
east across northwest Wisconsin ahead of an approaching cold front.
There will be the potential for a few QLCS tornadoes developing along
this line of storms.
&&
.DISCUSSION...(This evening through Sunday)
Issued at 325 PM CDT Mon Sep 20 2021
Summary: Showers and thunderstorms are expected this afternoon and
evening as a cold front crosses the area. A few storms may become
strong to severe in northwest Wisconsin. Damaging wind gusts will be
the primary hazard. However, a brief tornado or two will also be
possible. Following the cold front, an extended dry period is likely.
A cold front currently extending from Aitkin County to far northwest
Lake County is expected to propagate eastward throughout the
afternoon and evening hours today. Rich moisture advection preceding
this front in the warm sector has resulted in dewpoints in the 60s
across northwest WI and adjacent MN counties. PWAT from the 12z INL
sounding was at the top of climatology at 1.68 inches. This rich
moisture is combined with a very favorable kinematic environment
produced by a strong trough, upper-level jet stream, and a
persistent LLJ. Despite only modest amounts of instability around
1000 J/kg, the dynamic forcing associated with this front should
be able to overcome the deficiency in CAPE.
Effective bulk shear across northwest Wisconsin is expected to be
around 45 knots for the afternoon and evening hours. This shear is
oriented nearly orthogonal to the front and will result in a QLCS
across the WI portions of the CWA. Radar obs already show a line of
storms developing and CAMs support these storms remaining linear as
they progress eastward. Given the linear storm mode, the primary
hazard is expected to be damaging wind gusts associated with bowing
line segments. In addition, there is also the potential for a few
QLCS tornadoes in northwest Wisconsin. A southerly LLJ around 30-40
knots and southeast surface winds are expected to result in 0-1km
SRH values of 150-200 m2/s2 ahead of the convective line. When
combined with low LCL heights around 500m, the potential for a brief
QLCS tornado or two can't be ruled out this afternoon and evening.
Following the passage of the cold front tonight, dry weather is
expected for much of the workweek. Surface high pressure is likely
to develop by Tuesday evening as the upper-level trough propagates
downstream. A Rex Block is likely to set up over the northern
Atlantic Ocean, resulting in the formation of a cut-off low over the
eastern CONUS. Closer to home, this pattern will result in the CWA
remaining underneath an upper-level trough and surface high
pressure. This dry stretch is currently forecast to end by Friday as
a trough moves southward. This will result in rain chances for the
start of the weekend and noticeably cooler temps.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1252 PM CDT Mon Sep 20 2021
A cold front moving across the area this afternoon and evening will
result in MVFR/IFR conditions. Thunderstorms are expected to form
along the cold front as it moves eastward. Strong to severe storms
will be possible this afternoon in HYR and to a lesser extent DLH,
with damaging wind gusts being the primary hazard. Expect conditions
to improve to VFR following the frontal passage this evening into
tonight with winds becoming northwesterly. High pressure will result
in conditions remaining VFR tomorrow.
&&
.MARINE...
Issued at 451 PM CDT Mon Sep 20 2021
A cold front will cross western Lake Superior this evening,
resulting in showers and thunderstorms. Primary hazards will be
gusty winds and frequent cloud-to-water lightning. Once winds shift
to the northwest behind the front, gale force winds are expected to
develop along the North Shore as katabatic flow off of the higher
terrain occurs. A Gale Warning is in effect through tonight along
most of the North Shore.
While the North Shore from Two Harbors to Duluth is not included in
the Gale Warning, there is a window from 7-9 PM CDT this evening
where gusts may briefly reach to around 35 knots. If gusts do reach
as high as 35 knots, they are likely to be brief and only occur over
a localized area. The remainder of the nearshore zones are under a
Small Craft Advisory through tonight. Northwest winds are expected
to continue tomorrow, but will ease to around 5 to 10 knots by the
afternoon. High pressure will develop by tomorrow evening, resulting
in clearing skies.
Waves tonight are expected to be highest around the Apostle Islands,
where waves of 4 to 6 feet are likely. These waves will ease later
tomorrow morning. Elsewhere across western Lake Superior, waves
tonight will be around 1 to 3 feet and ease to 1-2 feet tomorrow
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 48 62 41 66 / 80 0 0 0
INL 45 60 36 68 / 70 10 0 0
BRD 46 63 39 69 / 40 0 0 0
HYR 47 64 36 65 / 90 10 0 0
ASX 50 66 40 67 / 100 10 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 7 AM CDT Tuesday for LSZ144>146.
Small Craft Advisory until 10 AM CDT Tuesday for LSZ121-147-148-
150.
Small Craft Advisory until 9 PM CDT this evening for LSZ140>143.
Gale Warning from 9 PM this evening to 7 AM CDT Tuesday for
LSZ140>142.
Gale Warning from 9 PM this evening to 1 AM CDT Tuesday for
LSZ143.
&&
UPDATE...Unruh
DISCUSSION...Unruh
AVIATION...Unruh
MARINE...UnruhHazardous weather outlook, Sep 20, 4:27 PM CDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 427 PM CDT Mon Sep 20 2021 WIZ001>004-006>009-212130- Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 427 PM CDT Mon Sep 20 2021 This Hazardous Weather Outlook is for portions of northwest Wisconsin. .DAY ONE...Tonight Thunderstorms will slowly spread eastward across northwestern Wisconsin this evening. Scattered severe storms are possible, with the main threats being damaging wind gusts up to 60 mph and an isolated tornado or two. Locally heavy rain is also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed this evening. MNZ010>012-018>021-025-026-033>038-212130- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine- 427 PM CDT Mon Sep 20 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota. .DAY ONE...Tonight Embedded thunderstorms will continue to slowly work eastward across northeastern Minnesota this afternoon before ending this evening. A few storms may contain winds to 45 mph along with locally heavy rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Skywarn spotters may be needed through early evening. LSZ121-140>148-150-212130- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 427 PM CDT Mon Sep 20 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Gusty southerly winds will become northwesterly this evening, resulting in hazardous conditions to smaller vessels for much of the nearshore waters. Small Craft Advisories have been issued through Tuesday morning along the South Shore with Gale Warnings along much of the North Shore. There is a chance for thunderstorms this afternoon and early evening. A few strong to severe storms will be possible along the South Shore with strong winds as the main threat and cloud-to- water lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Winds will produce hazardous conditions for small craft Tuesday morning for portions of the South Shore. Small Craft Advisories will remain in effect through Tuesday morning. BJH More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Sep 20, 4:51 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Duluth MN
451 PM CDT Mon Sep 20 2021
WIZ001-002-007-008-202215-
Douglas WI-Bayfield WI-Sawyer WI-Washburn WI-
451 PM CDT Mon Sep 20 2021
...A strong thunderstorm will impact portions of southwestern
Bayfield, southeastern Douglas, northern Washburn and northwestern
Sawyer Counties through 515 PM CDT...
At 450 PM CDT, Doppler radar was tracking a strong thunderstorm near
Minong, or 19 miles north of Spooner, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow unsecured
objects around.
This strong thunderstorm will be near...
Minong around 500 PM CDT.
Wascott around 505 PM CDT.
Gordon around 510 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4608 9205 4616 9205 4616 9206 4640 9164
4614 9127 4588 9191
TIME...MOT...LOC 2150Z 237DEG 28KT 4611 9194
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BJHLocal storm report, Sep 20, 5:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
556 PM CDT MON SEP 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND DMG INO 46.53N 91.18W
09/20/2021 BAYFIELD WI LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS MULTIPLE TREES DOWN
ALONG HIGHWAY 2 IN INO.
&&
WFUThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 4:51 PM CDT | Special Weather Statement | DLH | Washburn | 24 min |
| Sep 20, 4:59 PM CDT | Tornado Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 31 min |
| Sep 20, 5:04 PM CDT | Tornado Warning | DLH | Bayfield, Douglas | 26 min |
| Sep 20, 5:24 PM CDT | Tornado Warning | DLH | Bayfield | 36 min |
| Sep 20, 5:29 PM CDT | Tornado Warning | DLH | Bayfield | 31 min |
| Sep 20, 5:49 PM CDT | Areal Flood Warning | DLH | Bayfield, Douglas | 3 hr |
| Sep 20, 5:52 PM CDT | Tornado Warning | DLH | Ashland, Bayfield | 23 min |
| Sep 20, 6:31 PM CDT | Special Weather Statement | DLH | Sawyer | 29 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.